# SDR REXA2016011600034

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 18,501 hours, 17,850 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OILY ODOR WHEN PACK TEMP RISES ABOVE 20 C.  REPLACED WATER SEPARATOR COALESCE BAGS 1 & 2 IAW AMM 21-51-13.  COMPLIED WITH OPERATION CHECK IAW AMM 21-51-00, NO OILY ODOR DETECTED.  OK FOR SERVICE.  OPERATIONS CHECKED GOOD.
